# SDR DALA2022081905623

- Difficulty date: August 16, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 64,651 hours, 8,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3313 SEAT 56JH EMERGENCY AISLE LIGHT INOP. CORRECTIVE ACTION: RE-SECURED SEAT 56JH EMERGENCY LIGHT SEAT CONNECTOR. (9014140)
